MAUDE Adverse Event Report: ORTHOFIX, LLC ACCELSTIM; 4300, SHIP ASSY, ACCELSTIM, BONE GROWTH STIMULATOR, US

ORTHOFIX, LLC ACCELSTIM; 4300, SHIP ASSY, ACCELSTIM, BONE GROWTH STIMULATOR, US
Model Number 4300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 09/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
5 therapies carried out, last therapy on (b)(6) 2023 (10 mins), we started a device treatment and during the treatment we measured the device temperature.During treatment, device never had exceeded 25 c.After the treatment, burn-in test was performed resulting in no errors.Force balance performed to get ultrasound intensity value; no deviation found.No device malfunction has occurred.The review has determined that the risk assessment is still adequate.
 
Event or Problem Description
Patient called and reported that she tried a different type of gel, which she used a mineral oil/baby oil and the unit has burned her for the second time.Patient was unable to provide pictures and stated that the burn has healed.

Brand Name
ACCELSTIM
Common Device Name
4300, SHIP ASSY, ACCELSTIM, BONE GROWTH STIMULATOR, US
Manufacturer (Section D)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer (Section G)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer Contact
yobana sanchez
3451 plano pkwy
lewisville, TX 75056
MDR Report Key21678918
Report Number2183449-2025-00012
Device Sequence Number12704854
Product Code LOF
UDI-Device Identifier08050040997213
UDI-Public08050040997213
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/02/2023
Device Model Number4300
Device Catalogue Number654300-0001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2022
Initial Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age36 YR
Patient SexFemale